# SDR DALA2022011400285

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 57,560 hours, 30,262 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 - WHILE WORKING AA # 2527-01041-02 FOUND SEAT 13DEF DID NOT OPEN PSU OXY PANEL. CORRECTIVE ACTION: REPACKED PSU PANEL 13DEF PER 320 AMM 35-21. (8182526)
